# SDR COEA2011122249801

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S53373000212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: RT FWD INNER CHORD BETWEEN FR 16-18 HAS 2 EA SPOTS OF CORROSION (LENGTH 2", WIDTH 2", DEPTH .015").  REMOVED CORROSION AND INSTALLED NEW RT INNER CHORD FROM FRAME 13 TO FRAME 23 IAW ATR72 SRM.
